# SDR CALA2015030493199

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,428 hours, 27,408 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE STATION 324, RBL 59 HAS CORROSION AT FASTENER HOLES.  BLENDED THE CORROSION & DETERMINED IT TO BE OUT OF LIMITS IAW SRM 51-10-02.  EA 130893 & ECRA 5310-05820 WERE ISSUED TO ADDRESS THE DAMAGE.  IAW ECRA 5310-05820 REV A, INSPECTION OF THE BS 324 FLOORBEAM SHALL BE ACCOMPLISHED IN 11031 CYCLES, 37500 PTS & EVERY 12000 CYCLES THEREAFTER.  INSPECT IAW TABLES 1 & 2 OF ECRA 5310-05820.  AIRPLANE SOLD AS IS ON 15 AUG 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
